Volume 31, Issue 4
Seiberg-Witten-Like Equations Without Self-Duality on Odd Dimensional Manifolds

Serhan Eker & Nedim Deǧirmenci

J. Part. Diff. Eq., 31 (2018), pp. 291-303.

Published online: 2019-01

Preview Purchase PDF 199 4582
Export citation
  • Abstract

In this paper, Seiberg-Witten-like equations without self-duality are defined on any smooth 2n+1-dimensional Spinc manifolds. Then, a non-trivial solution is given on the strictly-Pseudoconvex CR-5 manifolds endowed with a canonical Spinc- structure by using Dirac operator associated with the generalized Tanaka-Webster connection. Finally, some bounds are given to them on the 5-dimensional Riemannian manifolds.

  • Keywords

Clifford algebras Spin and Spin$^c$ geometry Seiberg-Witten equations.

  • AMS Subject Headings

15A66, 53C27, 34L40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

srhaneker@gmail.com (Serhan Eker)

ndegirmenci@anadolu.edu.tr (Nedim Deǧirmenci)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-31-291, author = {Eker , Serhan and Deǧirmenci , Nedim}, title = {Seiberg-Witten-Like Equations Without Self-Duality on Odd Dimensional Manifolds}, journal = {Journal of Partial Differential Equations}, year = {2019}, volume = {31}, number = {4}, pages = {291--303}, abstract = {

In this paper, Seiberg-Witten-like equations without self-duality are defined on any smooth 2n+1-dimensional Spinc manifolds. Then, a non-trivial solution is given on the strictly-Pseudoconvex CR-5 manifolds endowed with a canonical Spinc- structure by using Dirac operator associated with the generalized Tanaka-Webster connection. Finally, some bounds are given to them on the 5-dimensional Riemannian manifolds.

}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v31.n4.1}, url = {http://global-sci.org/intro/article_detail/jpde/12944.html} }
TY - JOUR T1 - Seiberg-Witten-Like Equations Without Self-Duality on Odd Dimensional Manifolds AU - Eker , Serhan AU - Deǧirmenci , Nedim JO - Journal of Partial Differential Equations VL - 4 SP - 291 EP - 303 PY - 2019 DA - 2019/01 SN - 31 DO - http://doi.org/10.4208/jpde.v31.n4.1 UR - https://global-sci.org/intro/article_detail/jpde/12944.html KW - Clifford algebras KW - Spin and Spin$^c$ geometry KW - Seiberg-Witten equations. AB -

In this paper, Seiberg-Witten-like equations without self-duality are defined on any smooth 2n+1-dimensional Spinc manifolds. Then, a non-trivial solution is given on the strictly-Pseudoconvex CR-5 manifolds endowed with a canonical Spinc- structure by using Dirac operator associated with the generalized Tanaka-Webster connection. Finally, some bounds are given to them on the 5-dimensional Riemannian manifolds.

Serhan Eker & Nedim Deǧirmenci. (2019). Seiberg-Witten-Like Equations Without Self-Duality on Odd Dimensional Manifolds. Journal of Partial Differential Equations. 31 (4). 291-303. doi:10.4208/jpde.v31.n4.1
Copy to clipboard
The citation has been copied to your clipboard